1
/
of
1
Mersynofen
Mersynofen Dual Action Fast Pain Relief 30 Tablets(S3)
Mersynofen Dual Action Fast Pain Relief 30 Tablets(S3)
Regular price
$13.43 AUD
Regular price
Sale price
$13.43 AUD
Unit price
/
per
Taxes included.
Couldn't load pickup availability
Made with a combination of paracetamol & ibuprofen Mersynofen double action helps provide temporary relief for up to 8 hours from pain associated with migraine headaches, backache, arthritis, rheumatic pain, period pain, muscular pain, sinus pain, sore throat, and aches & pains associated with colds.
Ingredients:
Each Mersynofen tablet contains 200 mg of ibuprofen and 500 mg of paracetamol.
Usage Directions:
Adults under 65 and children from 12 years:
Take one tablet every 8 hours with water when necessary. Do not take more than 3 tablets in 24 hours.
Storage:
Store below 25 °C.
CPP